Schauder estimates on products of cones

  • Martin de Borbon

    King's College London, UK
  • Gregory Edwards

    University of Notre Dame, USA
Schauder estimates on products of cones cover
Download PDF

A subscription is required to access this article.


We prove an interior Schauder estimate for the Laplacian on metric products of two dimensional cones with a Euclidean factor, generalizing the work of Donaldson and reproving the Schauder estimate of Guo–Song. We characterize the space of homogeneous subquadratic harmonic functions on products of cones, and identify scales at which geodesic balls can be well approximated by balls centered at the apex of an appropriate model cone. We then locally approximate solutions by subquadratic harmonic functions at these scales to measure the Hölder continuity of second derivatives.

Cite this article

Martin de Borbon, Gregory Edwards, Schauder estimates on products of cones. Comment. Math. Helv. 96 (2021), no. 1, pp. 113–148

DOI 10.4171/CMH/509